# SDR Y9PA20210818507

- Difficulty date: May 7, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N147X
- Make and model: Gulstm GIV
- Aircraft serial: 1263
- Aircraft time: 7,248 hours, 3,417 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Sleeve
- Part number: 1159CSM200913
- Condition: Corroded
- Location: Rudder Hinge
- Part time: 7,248 hours, 3,417 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TORQUE TUBE, MID AND UPPER HINGE ATTACHMENT SLEEVES HAVE AREAS OF PITTING CORROSION
